Sunday, January 13, 2008
Still More Fun With Meds (Maybe)
I weighed myself after my workout at the gym today, and was distressed to discover that I'm a pound over my all-time high. This could be a side-effect of the meds, which are known for causing weight gain; the last time I weighed this much was the last time I was on meds. Oncoming menopause and a steady diet of my brother-in-law's brownies last week certainly haven't helped!
I should add that I'm still at a healthy weight, and still think I look decent, but I'd be happier if I could lose 5-10 pounds (especially with Kaua'i coming up).
So the new regime is:
* No sweets. Instead, I'll snack on butterless, saltless popcorn, which I enjoy and often eat anyway.
* Half my regular dinner portion. Gary always serves me huge portions, and I routinely inhale them, so I've instructed him to serve me half what he usually does.
* Fifty minutes of daily exercise, rather than forty.
We'll see if this has any effect. I figure that none of it can hurt! And my mood's always better if I stay away from sugar, although I do love the stuff, so I'm sure I'll fall off that wagon (probably sooner than later).
And in other dietary news, we've learned that Bali adores peanuts. He eats several every day. Has anyone heard of a cat eating nuts?
Oh, and: I'll be in Kaua'i for Easter, and I was sad about missing services at home; I arranged to preach on Maundy Thursday, when I knew I'd still be here, since I love to preach during Holy Week. It turns out, though, that there's an Episcopal Church less than a fifth of a mile from where we'll be staying, and given the time difference, I'll probably have no trouble waking up in time for their 6 a.m. Easter Vigil. Perfect!